# SDR AALA201606069006

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 28,568 hours, 4,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 4L WOULD NOT ARM.  CLEANED & REMOVED DEBRIS FROM THE GIRT BAR & FLOOR ATTACH HOOKS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
